# SDR HSYA2011082211

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N903FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0003
- Aircraft time: 9,962 hours, 13,662 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 28820011
- Part serial: 448
- Condition: Deteriorated
- Location: Brakes
- Part time: 9,962 hours, 13,662 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT TAXIED, AT HOLD SHORT LINE TO RUNWAY, THE LEFT BRAKE FAILED.  PILOT APPLIED FULL RT BRAKE AND WAS ABLE TO REGAIN FULL LT BRAKE EFFECTIVENESS BY PUMPING THE BRAKE. ACFT RETURNED TO BLOCKS FOR TROUBLESHOOTING.  MX TROUBLESHOT SYS TO LT BRAKE MASTER CYLINDER. LT BRAKE MASTER CYLINDER R & R IAW MM 32-40-00.
